# SDR C2XA11CL168

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 23,521 hours, 12,717 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 110415041
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH FLT 2167 THE CREW REPORTED A NR 1 BLEED LEAK MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PYLON DUCT TEMP SENSOR S0791.  OPERATIONAL CHECKS WERE GOOD.
